Generalized Higher Left Centralizer of Prime Γ-Rings
Keywords:generalized symmetric (f,g)- biderivation, Symmetric(f,g)- bi derivation , Distributive Lattices , Modular lattices , Lattices
In this paper we introduce the concepts of generalized higher left centralizer and generalized Jordan higher left centralizer of Γ-rings M as well as we proved that every generalized Jordan higher left centralizer of certain Γ-ring M is generalized higher left centralizer of M and we prove every Jordan generalized higher left centralizer of certain Γ-ring M is Jordan generalized triple higher left centralizer of M.
W.E.Barnes, "On the Г-Rings of Nobusawa", Pacific J.Math., Vol.18, pp.411-422, 1966.
Y.Ceven and M.A.Özturk, "On Jordan Generalized Derivations in Gamma Rings", Hacettepe J. of Mathematics and Statistics, Vol.33, pp.11-14, 2004.
W.Cortes and C.Haetinger, "On Lie Ideals Left Jordan -Centralizer of 2-torsion Free Rings", Math. J .Okayama Univ., Vol.51, No.1, pp.111-119, 2009.
Md.Fazlud Hoque and A.C.Paul, "On Centralizers of Semiprime Gamma Rings", International Mathematical Forum, Vol.6, No.13, pp.627-638, 2011.
] F.J.Jing, "On Derivations of Г-Ring", QU FU Shi Fun Daxue Xuebeu Ziran Kexue Ban, Vol.13, No.4, pp.159-161, 1987.
N.Nobusawa , "On a Generalization of the Ring Theory", Osaka J.Math. , pp.81-89, 1964.
M.Sapanci and A.Nakajima, "Jordan Derivations on Completely Prime Gamma Rings", Math.Japonica, Vol.46, No.1, pp.47-51, 1997.
Z.Ullah and M.A.Chaudhary, "On K-Centralizers of Semiprime Gamma Rings", International Journal of Algebra, Vol.6, No.21, pp.1001-1010, 2012.
J.Vakman,"Centralizers in Prime and Semiprime Rings", Comment. Math. Univ.Carolinae , pp.231-240, 38 (1997).
J.Vakman, "An Identity Related to Centralizers in Semiprime Rings", Comment. Math. Univ. Carolinaae, 40, pp.446- 456, 3 (1999).
J.Vakman, "Centralizers on Semiprime Rings", Comment. Math. Univ. Carolinae, 42, pp.237-245, 2 (2001).
How to Cite
Copyright (c) 2022 Salah Mehdi salih, Mazen O Karim, Claus Haetinger
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.